MathSciNet Relay Station
MathSciNet bibliographic data
MR1160303 (94a:47073) 47D07 (47A55 47B25 47F05)
Liskevich, V. A.; Semenov, Yu. A. Some inequalities for sub-Markovian generators and their applications to the perturbation theory. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1171–1177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement